Febrisan 8 sachets
Febrisan A drug against cold and flu symptoms with lemon flavor.
Composition< p> The active substances are: paracetamol, ascorbic acid, phenylephrine hydrochloride.
1 sachet (5 g of effervescent powder) contains:
- Paracetamol - 750 mg
- Ascorbic acid (vitamin C) - 60 mg
- Phenylephrine hydrochloride - 10 mg
The other ingredients are: sucrose, anhydrous citric acid, aspartame, quinoline yellow 70 (E 104), natural lemon powder flavor 213 841, Contramarum flavor (Contramarum Trockenaroma 201 227), sodium bicarbonate.
Use orally for adults and adolescents over 12 years of age 1 sachet every 4-6 hours. Do not use more than 4 sachets a day.
Before taking, dissolve the powder in a glass of hot water.
The medicine contains three active substances: paracetamol, phenylephrine and ascorbic acid (vitamin C).
- Paracetamol has antipyretic and analgesic effect.
- Phenylephrine reduces nasal congestion and swelling by clearing the nasal passages.
- Ascorbic acid covers the increased need for vitamin C from colds and flu.
Febrisan is used in short-term treatment of cold and flu symptoms such as fever, chills, headache, myalgia, sore throat, runny nose, sinus pain.
Do not use Febrisan
- If you are allergic (hypersensitive) to any of the ingredients. < / li>
- If the patient has hypertension, aneurysms, hyperthyroidism, heart disease, severe renal failure, liver failure, diabetes mellitus, congenital deficiency of the enzyme glucose-6-phosphate dehydrogenase, phenylketonuria, in the case of: MAO inhibitors and up to 2 weeks after discontinuation, beta blockers, tricyclic antidepressants, narrow-angle glaucoma, pregnancy, breastfeeding, alcoholism.
Like all medicines, Febrisan can cause side effects, although not everybody gets them. If any of the side effects occur, please consult your doctor or pharmacist. The side effects described below result from the properties of the individual active substances.
In isolated cases, urticaria, rash, erythema, angioedema, attack of bronchial asthma, hypotension up to shock, nausea, vomiting, symptoms may occur. liver damage, liver failure, headache and dizziness, slight increase in blood pressure, increased heart rate, neutropenia (decrease in neutrophil count), thrombocytopenia (decrease in platelet count) and agranulocytosis (no granulocytes in the blood), renal colic, renal papillary necrosis, acute kidney failure, urolithiasis, urination disorders, urinary retention, especially in patients with prostatic hypertrophy.
Some people may experience other side effects while taking Febrisan.
Warnings and precautions
This medicine contains sucrose (sugar). If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.
This medicine contains a source of phenylalanine (aspartame). May be harmful to patients with phenylketonuria.
- Store below 25 ° C in a dry place.
- Keep out of the reach and sight of children.
Using other drugs
physician about all medications that the patient is currently or recently using, as well as medications that the patient plans to use.
Pregnancy and breast-feeding
During pregnancy and breast-feeding before applying contact your doctor.
Use of the drug in children and adolescents >
Do not use on children under 12 years of age.
< strong> Driving and using machines
Use caution when driving or using machines.